# SDR AUS20040272

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE SUFFERED AN UNCONTAINED GEARBOX FAILURE. DEBRIS FROM THE FAILED GEAR IMPACTED ON THE RT SIDE OF THE AIRCRAFT CABIN.
